Table of Contents Author Guidelines Submit a Manuscript
International Journal of Geophysics
Volume 2012, Article ID 479492, 14 pages
Research Article

Three-Dimensional Complex Padé FD Migration: Splitting and Corrections

1Department of Petroleum Engineering, CEP/UNICAMP, 1303-970 Campinas, SP, Brazil
2DMA/IMECC, University of Campinas, 13083-859 Campinas, SP, Brazil
3Faculty of Geophysics, Federal University of Pará, 66075-110 Belém, PA, Brazil
4National Institute of Petroleum Geophysics (INCT-GP), Brazil

Received 6 January 2012; Accepted 28 February 2012

Academic Editor: Mauricio D. Sacchi

Copyright © 2012 D. Mondini et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

D. Mondini, J. C. Costa, J. Schleicher, and A. Novais, “Three-Dimensional Complex Padé FD Migration: Splitting and Corrections,” International Journal of Geophysics, vol. 2012, Article ID 479492, 14 pages, 2012.